# SDR DALA2023070305337

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 88,725 hours, 40,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 EMERGENCY EXIT LIGHT COMES ON WHEN DOOR IS CLOSED. CORRECTIVE ACTION: REPLACED PROX SWITCH. OK FOR SERVICE. (4710620)
